# SDR ASAA2016121119003

- Difficulty date: December 11, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 35,050 hours, 10,750 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ETOPS PDC FOUND CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED. ABLE TO RESET. ACFT GROUNDED. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE TEST IAW AMM TASK 21-61-00-700-806--002 ON BOTH CONTROLLERS. NO FAULTS NOTED. NO FAULT LAST FLIGHT. OPS CHECK WAS GOOD IAW AMM TASK 21-61-00-700-807-002.
